An option pricing formula for the GARCH diffusion model
Giovanni Barone-Adesi,
Henrik Rasmussen and
Claudia Ravanelli
Computational Statistics & Data Analysis, 2005, vol. 49, issue 2, 287-310
Date: 2005
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (23)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0167-9473(04)00148-3
Full text for ScienceDirect subscribers only.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:csdana:v:49:y:2005:i:2:p:287-310
Access Statistics for this article
Computational Statistics & Data Analysis is currently edited by S.P. Azen
More articles in Computational Statistics & Data Analysis from Elsevier
Bibliographic data for series maintained by Catherine Liu ().